# SDR 96FDEA00265

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Bs 688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT STA 688 RBL 30 BETWEEN STR 24 AND 25R.  REPAIRED GOUGE IN SKIN AT STA 688 RBL 30 BETWEEN STR 24 AND 25R IAW FEDEX SRM 53-30-3, 53-30-1.
